Items for Mathematics in 2019

Up a level
Export as [feed] RSS
Group by: Authors | Item Type | No Grouping
Number of items: 72.

Article

Albertsson, Sigurdur, Hafsteom, Sigurdur, Giesl, Peter and Gudmundsson, Skuli (2019) Simplicial complex with approximate rotational symmetry: a general class of simplicial complexes. Journal of Computational and Applied Mathematics. ISSN 0377-0427

Araudruz, P A, Baldwin, M, Batygov, M, Beltran, B, Bina, C E, Bishop, D, Boorman, G, Boulay, M G, Broerman, B, Bromwich, T, Churchwell, S, Peeters, S J M, White, R and others, (2019) Design and construction of the DEAP-3600 dark matter detector. Astroparticle Physics, 108. pp. 1-23. ISSN 0927-6505

Barnard, Rosanna C, Berthouze, Luc, Simon, Péter and Kiss, István (2019) Epidemic threshold in pairwise models for clustered networks: closures and fast correlations. Journal of Mathematical Biology. ISSN 0303-6812

Bjoernsson, Hjortur, Hafstein, Sigurdur, Giesl, Peter, Scalas, Enrico and Gudmundsson, Skuli (2019) Computation of the stochastic basin of attraction by rigorous construction of a Lyapunov function. Discrete and Continuous Dynamical Systems - Series B, 24 (8). pp. 4247-4269. ISSN 1531-3492

Blyuss, Konstantin B, Fatehi Chenar, Farzad, Tsygankova, Victoria A, Biliavska, Liudmyla O, Iutynska, Galyna O, Yemets, Alla I and Blume, Yaroslav B (2019) RNAi-based biocontrol of wheat nematodes using natural poly-component biostimulants. Frontiers in Plant Science, 10 (483). pp. 1-12. ISSN 1664-462X

Bond, Stuart and Taheri, Ali (2019) Operators of Laplace transform type and a new class of hypergeometric coefficients. Advances in Operator Theory, 4 (1). pp. 226-250. ISSN 2538-225X

Briant, Marc, Merino Aceituno, Sara and Mouhot, Clement (2019) From Boltzmann to incompressible Navier-Stokes in Sobolev spaces with polynomial weight. Analysis and Applications, 17 (1). pp. 85-116. ISSN 0219-5305

Byrnes, Christian T, Cole, Philippa S and Patil, Subodh P (2019) Steepest growth of the power spectrum and primordial black holes. Journal of Cosmology and Astroparticle Physics, 2019 (06). a028 1-40. ISSN 1475-7516

Cagnetti, Filippo (2019) Rigidity for perimeter inequalities under symmetrization: state of the art and open problems. Portugaliae Mathematica, 75 (3/4). pp. 329-366. ISSN 0032-5155

Cagnetti, Filippo, Dal Maso, Gianni, Scardia, Lucia and Ida Zeppieri, Caterina (2019) Γ-Convergence of free discontinuity problems. Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 36 (4). pp. 1035-1079. ISSN 0294-1449

Cagnetti, Filippo, Dal Maso, Gianni, Scardia, Lucia and Ida Zeppieri, Caterina (2019) Stochastic homogenisation of free-discontinuity problems. Archive for Rational Mechanics and Analysis, 233 (240). pp. 935-974. ISSN 0003-9527

Campillo-Funollet, Eduard, Venkataraman, Chandrasekhar and Madzvamuse, Anotida (2019) Bayesian parameter identification for Turing systems on stationary and evolving domains. Bulletin of Mathematical Biology, 81 (1). pp. 81-104. ISSN 0092-8240

Campos Cordero, Judith and Koumatos, Konstantinos (2019) Necessary and sufficient conditions for the strong local minimality of C^1 extremals on a class of non-smooth domains. ESAIM: Control, Optimisation and Calculus of Variations. ISSN 1292-8119

Carrilo, José A, Düring, Bertram, Kreusser, Lisa Maria and Schöenlieb, Carola-Bibiane (2019) Stability analysis of line patterns of an anisotropic interaction model. SIAM Journal on Applied Dynamical Systems, 18 (4). pp. 1798-1845. ISSN 1536-0040

Church, Jon Matteo, Guo, Zhenlin, Jimack, Peter K, Madzvamuse, Anotida, Promislow, Keith, Wetton, Brian, Wise, Stephen M and Yang, Fengwei (2019) High accuracy benchmark problems for Allen-Cahn and Cahn-Hilliard dynamics. Communications in Computational Physics, 26 (4). pp. 947-972. ISSN 1815-2406

Ciech, Federico and Georgiou, Nicos (2019) Order of the variance in the discrete Hammersley process with boundaries. Journal of Statistical Physics. ISSN 0022-4715

Cunden, Fabio Della, Dahlqvist, Antoine and O'Connell, Neil (2019) Integer moments of complex Wishart matrices and Hurwitz numbers. Annales De L'institut Henri Poincaré D. ISSN 2308-5827 (Accepted)

Dahlqvist, Antoine, Diehl, Joscha and Driver, Bruce K (2019) The parabolic Anderson model on Riemann surfaces. Probability Theory and Related Fields, 174 (1-2). pp. 369-444. ISSN 0178-8051

Deckelnick, Klaus, Elliott, Charles M, Miura, Tatsu-Hiko and Styles, Vanessa (2019) Hamilton-Jacobi equations on an evolving surface. Mathematics of Computation. ISSN 0025-5718

Deelan Cunden, Fabio, Mezzadri, Francesco, O'Connell, Neil and Simm, Nick (2019) Moments of random matrices and hypergeometric orthogonal polynomials. Communications in Mathematical Physics. ISSN 0010-3616

Degond, Pierre, Merino-Aceituno, Sara, Vergnet, Fabien and Yu, Hui (2019) Coupled self-organized hydrodynamics and stokes models for suspensions of active particles. Journal of Mathematical Fluid Mechanics, 21 (6). pp. 1-36. ISSN 1422-6928

Düring, Bertram, Gottschlich, Carsten, Huckemann, Stephan, Kreusser, Lisa Maria and Schönlieb, Carola-Bibiane (2019) An anisotropic interaction model for simulating fingerprints. Journal of Mathematical Biology, 78 (7). pp. 2171-2206. ISSN 0303-6812

Düring, Bertram and Pitkin, Alexander (2019) High-order compact finite difference scheme for option pricing in stochastic volatility jump models. Journal of Computational and Applied Mathematics, 355. pp. 201-217. ISSN 0377‐0427

Düring, Bertram, Torregrossa, Marco and Wolfram, Marie-Therese (2019) Boltzmann and Fokker-Planck equations modelling the Elo rating system with learning effects. Journal of Nonlinear Science, 29 (3). pp. 1095-1128. ISSN 0938-8974

Eom, Cheoljun, Kaizoji, Taisei and Scalas, Enrico (2019) Fat tails in financial return distributions revisited: evidence from the Korean stock market. Physica A Statistical Mechanics and its Applications, 526. p. 121055. ISSN 0378-4371

Eyles, Joe, King, John R and Styles, Vanessa (2019) A tractable mathematical model for tissue growth. Interfaces and Free Boundaries, 21 (4). pp. 463-493. ISSN 1463-9963

Fatehi, Farzad, Kyrychko, Yuliya N and Blyuss, Konstantin B (2019) Time-delayed model of autoimmune dynamics. Mathematical Biosciences and Engineering, 16 (5). pp. 5613-5639. ISSN 1547-1063

Fatehi, Farzad, Kyrychko, Yuliya N, Molchanov, Robert and Blyuss, Konstantin B (2019) Bifurcations and multistability in a model of cytokine-mediated autoimmunity. International Journal of Bifurcation and Chaos, 29 (3). 1950034 1. ISSN 0218-1274

Frittelli, Massimo, Madzvamuse, Anotida, Sgura, Ivonne and Venkataraman, Chandrasekhar (2019) Preserving invariance properties of reaction–diffusion systems on stationary surfaces. IMA Journal of Numerical Analysis, 39 (1). pp. 235-270. ISSN 0272-4979

Georgoulis, Emmanuil H, Hall, Edward and Makridakis, Charalambos (2019) An a posteriori error bound for discontinuous Galerkin approximations of convection-diffusion problems. IMA Journal of Numerical Analysis, 39 (1). pp. 34-60. ISSN 0272-4979

Giesl, Peter (2019) Computation of a contraction metric for a periodic orbit using meshfree collocation. SIAM Journal on Applied Dynamical Systems, 18 (3). pp. 1536-1564. ISSN 1536-0040

Giesl, Peter (2019) Construction of Finsler-Lyapunov functions with meshless collocation. ZAMM, 99 (4). e201800141 1-18. ISSN 0044-2267

Giesl, Peter (2019) Converse theorem on a global contraction metric for a periodic orbit. Discrete and Continuous Dynamical Systems - Series A, 39 (9). pp. 5339-5363. ISSN 1078-0947

Giesl, Peter, Hamzi, Boumediene, Rasmussen, Martin and Webster, Kevin (2019) Approximation of Lyapunov functions from noisy data. Journal of Computational Dynamics. pp. 1-24. ISSN 2158-2491

Giesl, Peter and Mohammed, Najla (2019) Verification estimates for the construction of Lyapunov functions using meshfree collocation. Discrete and Continuous Dynamical Systems - Series B, 22. ISSN 1531-3492

Giesl, Peter and Wendland, Holger (2019) Construction of a contraction metric by meshless collocation. Discrete and Continuous Dynamical Systems - Series B, 24 (8). pp. 3843-3863. ISSN 1531-3492

Guo, Z and Melgaard, M (2019) Fractional magnetic Sobolev inequalities with two variables. Mathematical Inequalities and Applications, 22 (2). pp. 703-718. ISSN 1331-4343

Jensen, Max, Majee, Ananta K, Prohl, Andreas and Schellnegger, Christian (2019) Dynamic programming for finite ensembles of nanomagnetic particles. Journal of Scientific Computing, 80 (1). pp. 351-375. ISSN 0885-7474

Kabluchko, Zakhar, Vysotsky, Vladislav and Zaporozhets, Dmitry (2019) A multidimensional analogue of the arcsine law for the number of positive terms in a random walk. Bernoulli, 25 (1). pp. 521-548. ISSN 1350-7265

Koumatos, Konstantinos and Spirito, Stefano (2019) Quasiconvex elastodynamics: weak-strong uniqueness for measure-valued solutions. Communications on Pure and Applied Mathematics, 72 (6). pp. 1288-1320. ISSN 0010-3640

Krause, Marina, Wei Yang, Feng, Lindert, Mariska te, Isermann, Philipp, Schepens, Jan, Maas, Ralph J A, Eid, Khouloud, Venkataraman, Chandrasekhar, Lammerding, Jan, Madzvamuse, Anotida, Hendriks, Wiljan, Riet, Joost te and Wolf, Katarina (2019) Cell migration through 3D confining pores: speed accelerations by deformation and recoil of the nucleus. Philosophical Transactions B: Biological Sciences, 374 (201802). pp. 1-12. ISSN 0962-8436

Leonenko, Nikolai, Scalas, Enrico and Trinh, Mailan (2019) Limit theorems for the fractional non-homogeneous Poisson process. Journal of Applied Probability, 56 (1). pp. 246-264. ISSN 0021-9002

Marckert, Jean-François and Wang, Minmin (2019) A new combinatorial representation of the additive coalescent. Random Structures and Algorithms, 54 (2). pp. 340-370. ISSN 1042-9832

Messager, Antoine, Parisis, George, Kiss, Istvan Z, Harper, Robert, Tee, Phil and Berthouze, Luc (2019) Inferring functional connectivity from time-series of events in large scale network deployments. IEEE Transactions on Network and Service Management, 16 (3). pp. 857-870. ISSN 1932-4537

Morrison, George and Taheri, Ali (2019) Topology of twists, extremising twist paths and multiple solutions to the nonlinear system in variation L [u] = ∇P. Topological Methods in Nonlinear Analysis, 54 (2A). pp. 833-862. ISSN 1230-3429

Ponta, Linda, Trinh, Mailan, Raberto, Marco, Scalas, Enrico and Cincotti, Silvano (2019) Modeling non-stationarities in high-frequency financial time series. Physica A: Statistical Mechanics and its Applications, 521. pp. 173-196. ISSN 0378-4371

Ryder, Lauren S, Dagdas, Yasin F, Kershaw, Michael J, Venkataraman, Chandrasekhar, Madzvamuse, Anotida, Yan, Xia, Cruz-Mireles, Neftaly, Soanes, Darren M, Oses-Ruiz, Miriam, Styles, Vanessa, Sklenar, Jan, Menke, Frank L H and Talbot, Nicholas J (2019) A sensor kinase controls turgor-driven plant infection by the rice blast fungus. Nature, 574. pp. 423-427. ISSN 0028-0836

Stiefenhofer, Pascal, Giesl, Peter and Wagner, Heiko (2019) A system of inverted nonsmooth pendula: modelling an elderly person stepping over an obstacle. Nonlinear Analysis and Differential Equations, 7 (1). pp. 17-32. ISSN 2367-4814

Valentini, Luca, Bittolo Bon, Silvia, Tripathi, Manoj, Dalton, Alan and Pugno, Nicola M (2019) Regenerated silk and carbon nanotubes dough as masterbatch for high content filled nanocomposites. Frontiers in Materials, 6. a60. ISSN 2296-8016

Vizi, Zsolt, Kiss, István Z, Miller, Joel and Röst, Gergely (2019) A monotonic relationship between the variability of the infectious period and final size in pairwise epidemic modelling. Journal of Mathematics in Industry, 9 (1). pp. 1-15. ISSN 2190-5983

Book Section

Degond, Pierre, Frouvelle, Amic, Merino-Aceituno, Sara and Trescases, Ariane (2019) Alignment of self-propelled rigid bodies: from particle systems to macroscopic equations. In: Stochastic dynamics out of Equilibrium. Springer proceedings in mathematics and statistics, pp. 28-66. ISBN 9783030150952

Düring, Bertram and Pitkin, Alexander (2019) High-order compact finite difference scheme for option pricing in stochastic volatility with contemporaneous jump models. In: Faragó, István, Izsák, Ferenc and Simon, Péter L (eds.) Progress in Industrial Mathematics at ECMI 2018. The European Consortium for Mathematics in Industry . Springer Verlag. ISBN 9783030275495

Conference Proceedings

Abel, C, Ayres, N J, Ban, G, Bison, G, Bodek, K, Bondar, V, Chanel, E, Chiu, P-J, Clement, B, Crawford, C, Daum, M, Emmenegger, S, Griffith, W, Harris, P, Thorne, J and Others, (2019) The n2EDM experiment at the Paul Scherrer Institute. PPNS 2018 - International Workshop on Particle Physics at Neutron, Grenoble, France, 23-26 May 2018. Published in: EPJ Web of Conferences 219. 219 a02002. EDP Sciences ISSN 2100-014X

Bishop, A, Kiss, I Z and House, T (2019) Consistent approximation of epidemic dynamics on degree-heterogeneous clustered networks. COMPLEX NETWORKS 2018 The 7th International Conference on Complex Networks and Their Applications, Cambridge, United Kingdom, December 11-13, 2018. Published in: Complex Networks and Their Applications VII. 812 376-391. Springer ISSN 1860-949X ISBN 9783030054106

Chaplain, Mark A J, Lorenzi, Tommaso, Lorz, Alexander and Venkataraman, Chandrasekhar (2019) Mathematical modelling of phenotypic selection with solid tumours. ENUMATH 2017, Voss, Norway, 25-29 September 2017. Published in: Radu, Florin Adrian, Kumar, Kundan, Berre, Inga, Nordbotten, Jan Martin and Pop, Iuliu Sorin, (eds.) Numerical Mathematics and Advanced Applications: Proceedings of ENUMATH 2017. 126 237-245. Springer ISSN 1439-7358 ISBN 9783319964140

Chlebík, Miroslav and Chlebíková, Janka (2019) Approximation hardness of Travelling Salesman via weighted amplifiers. International Computing and Combinatorics Conference (COCOON 2019), China, 2019. Published in: Du, D Z, Duan, Z and Tian, C, (eds.) Computing and Combinatorics. 11653 115-127. Springer, Cham, Switzerland. ISBN 978-3-030-26175-7

Messager, Antoine, Parisis, Georgios, Kiss, István Z, Harper, Robert, Tee, Phil and Berthouze, Luc (2019) Functional topology inference from network events. IFIP/IEEE International Symposium on Integrated Network Management. Intelligent Management for the Next Wave of Cyber and Social Networks, Washington DC, USA, 8-12 April 2019. Published in: 2019 IFIP/IEEE Symposium on Integrated Network and Service Management (IM). Institute of Electrical and Electronics Engineers ISBN 9783903176157

Thesis

Ashton, Stephen (2019) The mathematics of human contact: developing stochastic algorithms for the generation of time-varying dynamic human contact networks. Doctoral thesis (PhD), University of Sussex.

Barnard, Rosanna Claire (2019) Modelling and analysing neuronal and epidemiological dynamics on structured static and dynamic networks. Doctoral thesis (PhD), University of Sussex.

Campillo-Funollet, Eduard (2019) A Bayesian framework for inverse problems for quantitative biology. Doctoral thesis (PhD), University of Sussex.

Ciech, Federico (2019) Models of last passage percolation. Doctoral thesis (PhD), University of Sussex.

Cusseddu, Davide (2019) Mathematical modelling in cellular biology through compartmentalisation and conservation laws. Doctoral thesis (PhD), University of Sussex.

Eyles, Joe (2019) Numerical analysis and simulations of a tractable model for tumour growth. Doctoral thesis (PhD), University of Sussex.

Fatehi Chenar, Farzad (2019) Mathematical modelling of cytokine-mediated immune response and autoimmunity. Doctoral thesis (PhD), University of Sussex.

Hazzazi, Mohammad Mazyad M (2019) On decompositions of finite projective planes and their applications. Doctoral thesis (PhD), University of Sussex.

Juma, Victor Ogesa (2019) Data-driven mathematical modelling and simulation of Rho-Myosin dynamics. Doctoral thesis (PhD), University of Sussex.

Karnessis, Eleftheria (2019) Effective discontinuous interface coupled models for atomistic energy minimisation. Doctoral thesis (PhD), University of Sussex.

Kiplangat, Benard Kipchumba (2019) Modelling and simulations of a viscous model for cell migration. Doctoral thesis (PhD), University of Sussex.

Miles, James (2019) Numerical and optimal control methods for partial differential equations arising in computational finance. Doctoral thesis (PhD), University of Sussex.

Murphy, Laura (2019) Mathematical studies of a mechanobiochemical model for 3D cell migration. Doctoral thesis (PhD), University of Sussex.

Perugini, Matteo (2019) Rigidity for perimeter inequalities under symmetrisation. Doctoral thesis (PhD), University of Sussex.

Simpson, George (2019) Topics in geometric and harmonic analysis on symmetric spaces and lie groups. Doctoral thesis (PhD), University of Sussex.

This list was generated on Tue Aug 11 08:11:37 2020 BST.